MathSciNet Relay Station
MathSciNet bibliographic data
MR1042237 11S85 (11J70)
Bedocchi, Edmondo Sur le développement de $\sqrt m$ en fraction continue $p$-adique. (French) [On the expansion of $\sqrt m$ into a $p$-adic continued fraction] Manuscripta Math. 67 (1990), no. 2, 187–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement